On the functional equation of singular series


Böcherer, Siegfried ; Kohnen, Winfried



Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg
Volume: 70
Issue number: 1
Page range: 281-286
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0025-5858
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item